Cite
Dehn function and asymptotic cones of Abels’ group
MLA
Romain Tessera, and Yves de Cornulier. “Dehn Function and Asymptotic Cones of Abels’ Group.” Journal of Topology, vol. 6, June 2013, pp. 982–1008. EBSCOhost, https://doi.org/10.1112/jtopol/jtt019.
APA
Romain Tessera, & Yves de Cornulier. (2013). Dehn function and asymptotic cones of Abels’ group. Journal of Topology, 6, 982–1008. https://doi.org/10.1112/jtopol/jtt019
Chicago
Romain Tessera, and Yves de Cornulier. 2013. “Dehn Function and Asymptotic Cones of Abels’ Group.” Journal of Topology 6 (June): 982–1008. doi:10.1112/jtopol/jtt019.